Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lattice properties of integral operators

Author: Lawrence Lessner
Journal: Proc. Amer. Math. Soc. 72 (1978), 497-500
MSC: Primary 47B38; Secondary 47G05
MathSciNet review: 509241
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we are concerned with linear operators $ K:L \to M$, where L is a Riesz subspace of measurable, finite a.e. functions and M is the class of all measurable, finite a.e. functions defined by $ k(x,y)$ is a measurable kernel. It will be shown that the class $ I[L,M]$ of all such integral operators is a Dedekind complete Riesz space, an ideal and a band in the space of order bounded linear maps $ T:L \to M$.

References [Enhancements On Off] (What's this?)

  • [1] Lawrence Lessner, Lattice properties of integral operators and their kernel spaces, Thesis, Univ. of Southern California, 1971.
  • [2] W. A. J. Luxemburg and A. C. Zaanen, The linear modulus of an order bounded linear transformation.I, II, Indag. Math. 33 (1971), 422-434; 435-447. MR 0303337 (46:2475a)
  • [3] -, Riesz spaces. I, North-Holland, Amsterdam, 1971.
  • [4] Lawrence Lessner, A lattice theoretic characterization of an integral operator, Proc. Amer. Math. Soc. 53 (1975), 391-395. MR 0402533 (53:6352)
  • [5] B. Z. Vulikj, Introduction to the theory of partially ordered spaces, Wolters-Noordhoff, Groningen, 1967. MR 0224522 (37:121)
  • [6] W. A. J. Luxemburg and A. C. Zaanen, Notes on Banach function spaces, Nederl. Akad. Wetensch. Proc. Ser. A 66 = Indag. Math. 25 (1963).
  • [7] A. C. Zaanen, Integration, North-Holland, Amsterdam, 1967. MR 0222234 (36:5286)
  • [8] H. H. Schaefer, Banach lattices and positive operators, Springer-Verlag, Berlin and New York, 1974. MR 0423039 (54:11023)
  • [9] N. Dunford and B. J. Pettis, Linear operators on summable functions, Trans. Amer. Math. Soc. 47 (1940), 323-392. MR 0002020 (1:338b)
  • [10] U. Schlotterbeck and R. J. Nagel, Integraldarstellung Regulärer Operatoren Auf Banachverbünden, Math. Z. 127 (1972), 293-300. MR 0313868 (47:2421)
  • [11] N. Aronszajn and P. Szeptycki, On general integral transformations, Math. Ann. 163 (1966), 127-154. MR 0190799 (32:8209)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 47G05

Retrieve articles in all journals with MSC: 47B38, 47G05

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society